# SDR CALA2019082301409

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 60,939 hours, 26,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D532350120200
- Condition: Dented
- Location: Fr25-26 Str39-4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BETWEEN FR25-FR26 STR L/H 39-40 DENT IN FUSELAGE SKIN BETWEEN FR 25 AND FR 26 STR 39L AND 40L WA S OUT OF LIMITS. PERFROMED DUOBLER REPAIR IAW A319 SRM 53-00-11- 300-029. SIR INSPECTION THERSHOLD FROM THE TIME OF ADD EMP:V918695 ADL/REPAIR EMBODIMENT OF 60,000 FC / 120,000 FH WHICH EVER OCCUR S FIRST. SUBSEQUENT INSPECTION AND METHOD TBD. APPROVED PER SRM AND SRI MUST BE  INSPECTED BASED ON EMBODIMENT PLUS 60,000 FC / 120,000 FH WHICHEVER OCCURS FIRST. SUBSEQUENT INSPECTION AND METHOD TO BE DETERMINED (TBD). TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
